Czechoslovak Mathematical Journal

Vol. 53, No. 3, 2003 · Contents


Raul Naulin:
On the instability of linear nonautonomous delay systems

Andrzej Nowakowski, Andrzej Rogowski:
Existence of solutions for the Dirichlet problem with superlinear nonlinearities

A. Azizi:
Weak multiplication modules

P. Milewski, R. Pol:
On a theorem of Holicky and Zeleny concerning Borel maps without $\sigma$-compact fibers

Moharram A. Khan:
Commutativity of rings with constraints involving a subset

Hui Fang:
Positive periodic solutions of $N$-species neutral delay systems

S. Funabashi, J. S. Pak, Y. J. Shin:
On the normality of an almost contact $3$-structure on $QR$-submanifolds

Jiri Rachunek, Dana Salounova:
Non-transitive generalizations of subdirect products of linearly ordered rings

J. J. Koliha, Trung Dinh Tran:
Closed semistable operators and singular differential equations

F. Karabacak, A. Tercan:
Matrix rings with summand intersection property

Bohdan Zelinka:
On a problem concerning $k$-subdomination numbers of graphs

Hernando Gaitan:
Subdirectly irreducible MV-algebras

Jan Jakubik:
Higher degrees of distributivity in $MV$-algebras

Danica Jakubikova-Studenovska:
Partially-2-homogeneous monounary algebras

Dagmar Medkova:
Continuous extendibility of solutions of the third problem for the Laplace equation

J. E. Marcos:
A completion of $\Bbb Z$ is a field

Ulo Lumiste:
Semiparallel isometric immersions of 3-dimensional semisymmetric Riemannian manifolds

Bozena Mihalikova:
Asymptotic behaviour of solutions of two-dimensional neutral differential systems

Tadeusz Jankowski:
Boundary value problems for ODEs

Sergiu Aizicovici, Eduard Feireisl:
On the long-time behaviour of compressible fluid flows subjected to highly oscillating external forces


[Contents of Czechoslovak Mathematical Journal]